Results 1 to 2 of 2
  1. #1
    Elmnop is offline New Member
    Join Date
    Aug 2016
    Posts
    1

    Lump Weeks Post Injection

    Hi all,

    I started my first cycle about three or four weeks ago running test with dbol .
    Anyway, I had done two days before I found out that I had qualified for a major swimming competition which is drug tested, so I stopped so I could take part. I had only had one injection, 1 ml 200mg Test cyp and a couple days of 30mg Dbol.
    I was concerned about the injection site, I had been very careful, disinfected, and very thorough in making sure my injection procedure was good, but I still had a lump in my glute when I finished. I read that it's common enough and that it should disappear in a few days, and if it doesn't that I would need to be really careful and see a doctor to make sure I hadn't hit a blood vessel or got an infection.
    I checked it regularly to make sure that there was no sign of infection and no edema. It was fairly painful and then gradually stopped hurting and became less prominent, so I stopped worrying. However, three weeks later now my competition is over, I can still feel it there if I flex my glute. It is much less prominent and doesn't hurt at all, but I have no idea if that's normal, how to avoid it, and whether it means I have bad test which I shouldn't use.

    If anyone knows if this is a normal thing, or has any input, I would really value it. I feel a bit lost, and I'm not taking chances starting the cycle again without knowing exactly what I'm dealing with.

    Cheers.

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    Don't worry about it. It will go away. I get the same thing sometimes and I've been poking my butt for a lot of years.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •